MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number AAS00161-20
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: aas00161-20, aas00161-20 us superd navigation system (serial#unknown) electromagnetic navigation bronchoscopy versus virtual bronchoscopy navigation for improving the diagnosis of peripheral lung lesions: analysis of the predictors of successful diagnosis | yojiro yutaka, toshihiko sato, masahide isowa, yoshitake murata, satona tanaka, yoshito yamada, akihito ohsumi, daisuke nakajima, masatsugu hamaji, toshi menju, toyofumi fengshi chen-yoshikawa, hiroshi date | surgery today (2022) 52:923¿930 | https://doi.Org/10.1007/s00595-021-02398-z | published online: 27 october 2021 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to a retrospective literature source of a study performed between february 2016 and december 2019 to compare the results of 100 patients who underwent the electromagnetic navigational bronchoscopy-transbronchial lung biopsies (tblbs) with those of 50 vir tual bronchoscopy navigation (vbn)-tblbs at a single institution.Complications included incomplete registration in two patients (2%).

Brand Name
SUPERDIMENSION
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22952336
Report Number3004962788-2025-00103
Device Sequence Number13170762
Product Code JAK
UDI-Device Identifier10884521199989
UDI-Public10884521199989
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAAS00161-20
Device Catalogue NumberAAS00161-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown